Two-sided linear split quaternionic equations with n unknowns


Erdogdu M., ÖZDEMİR M.

LINEAR & MULTILINEAR ALGEBRA, vol.63, no.1, pp.97-106, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1080/03081087.2013.851196
  • Journal Name: LINEAR & MULTILINEAR ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.97-106
  • Keywords: 51B20, 15A66, quaternion equation, split quaternion, quaternion, ROTATIONS
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we investigate linear split quaternionic equations with the terms of the form axb. We give a new method of solving general linear split quaternionic equations with one, two and n unknowns. Moreover, we present some examples to show how this procedure works.